# SDR GAIA9747

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94205
- Make and model: Cvac 240D
- Aircraft serial: 10
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Torn
- Location: Cargo Door
- Part time: 68,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MAINTENANCE FOUND FORWARD EDGE UPPER CARGO DOOR JAMB SKIN AND INTERNAL DOUBLER HAVE AREA OF 1.250 BY .625 MISSING.  REPAIRED IAW WITH KHA EA NR CV 53-34 DATED 9-5-97, FAA/DER APPROVED ON 8110-30 NR 974 DATED SEPT 8-97.  (M)
